A generalization of the total mean curvature
Rendiconti del Seminario Matematico della Università di Padova, Volume 146 (2021), pp. 223-231.
The full text of recent articles is available to journal subscribers only.
See the article on the journal's website.
We derive a special formula for the total mean curvature of an ovaloid. This formula allows us to extend the notion of the mean curvature to the class of boundaries of strictly convex sets. Moreover, an integral formula is proved.
@article{RSMUP_2021__146__223_0, author = {Charytanowicz, Katarzyna and Cie\'slak, Waldemar and Mozgawa, Witold}, title = {A generalization of the total mean curvature}, journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova}, pages = {223--231}, volume = {146}, year = {2021}, doi = {10.4171/rsmup/87}, mrnumber = {4349655}, zbl = {1497.53012}, language = {en}, url = {http://www.numdam.org/articles/10.4171/rsmup/87/} }
TY - JOUR AU - Charytanowicz, Katarzyna AU - Cieślak, Waldemar AU - Mozgawa, Witold TI - A generalization of the total mean curvature JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2021 SP - 223 EP - 231 VL - 146 UR - http://www.numdam.org/articles/10.4171/rsmup/87/ DO - 10.4171/rsmup/87 LA - en ID - RSMUP_2021__146__223_0 ER -
%0 Journal Article %A Charytanowicz, Katarzyna %A Cieślak, Waldemar %A Mozgawa, Witold %T A generalization of the total mean curvature %J Rendiconti del Seminario Matematico della Università di Padova %D 2021 %P 223-231 %V 146 %U http://www.numdam.org/articles/10.4171/rsmup/87/ %R 10.4171/rsmup/87 %G en %F RSMUP_2021__146__223_0
Charytanowicz, Katarzyna; Cieślak, Waldemar; Mozgawa, Witold. A generalization of the total mean curvature. Rendiconti del Seminario Matematico della Università di Padova, Volume 146 (2021), pp. 223-231. doi : 10.4171/rsmup/87. http://www.numdam.org/articles/10.4171/rsmup/87/
Cited by Sources: